MathSciNet Relay Station
MathSciNet bibliographic data
MR1276989 (95a:11092) 11P82 (11E25 11F11 11F30)
Ono, Ken On the positivity of the number of $t$-core partitions. Acta Arith. 66 (1994), no. 3, 221–228.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement